MathSciNet Relay Station
MathSciNet bibliographic data
MR1248218 42C15 (40A30)
Kelly, Susan E.; Kon, Mark A.; Raphael, Louise A. Pointwise convergence of wavelet expansions. Bull. Amer. Math. Soc. (N.S.) 30 (1994), no. 1, 87–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement